# SDR NACA2021061900002

- Difficulty date: June 19, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 81,400 hours, 13,529 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 901561
- Part serial: AA19A
- Condition: False Indication
- Location: Nr 2
- Part time: 504 hours, 123 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE OH LOOP 2 STATUS MESSAGE INTERMITTENT IN FLIGHT.  REMOVED AND REPLACED RH ENGINE OVERHEAT LOOP DETECTOR IAW AMM 26-11-02. OPS CHECK GOOD GROUND VERIFICATION COMPLETE. AIRCRAFT REMAINS ETOPS 180
